hello, I have a question that worries me, for the last 2 nights i have woklen up in the middle of the night because of sweating on the back of my head, and last night slight sweat on my chest, but not really much.
Does anyone knows what can cause this. I am a male, 34 years old. I am really worried about this. Also, when I wake up I feel my legs like if I had excercised the day before, a bit tired.
Any insight about this would be greatly appreciated.
this may be completely wrong, but it may be the type of pillow or bed that you have. I have night sweats and my termper pedic retains heat like nothing else and since I have tons of pillows, I can tell you that some of them get hot and stay hot. On a different note you can read about your sleep cycle and about during the night while you sleep your body temperature goes through a change. If you rule out room temp., bedding, and maybe even a bed mate whose body temp may causing your discomfort, you may be on a medication that could cause your body temp to increase that you are not even thinking about. I know some herbal pills such as niacin can cause increases in some people....just trying to think out loud. Do not worry, your solution may be something very simple. Look at that pillow first, your shampoo might contain something, rogaine, etc. If you haven't had a check-up like most healthy young men like yourself haven't done, maybe now is a good time, (i know-yuck) not meaning to be annoying, you might use this time to even get the dreaded colonoscopy....that idea might make you forget about the hot flashes! Seriously, I hope you find the cause, try to relax, stress is bad for the heart. Best wishes to you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.